Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The verbal width of acylindrically hyperbolic groups

Mladen Bestvina, Kenneth Bromberg and Koji Fujiwara

Algebraic & Geometric Topology 19 (2019) 477–489
Bibliography
1 M Bestvina, K Bromberg, K Fujiwara, Constructing group actions on quasi-trees and applications to mapping class groups, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 1 MR3415065
2 M Bestvina, K Bromberg, K Fujiwara, Bounded cohomology with coefficients in uniformly convex Banach spaces, Comment. Math. Helv. 91 (2016) 203 MR3493369
3 M Bestvina, K Bromberg, K Fujiwara, A Sisto, Acylindrical actions on projection complexes, preprint (2017) arXiv:1711.08722
4 B H Bowditch, Tight geodesics in the curve complex, Invent. Math. 171 (2008) 281 MR2367021
5 D Calegari, scl, 20, Mathematical Society of Japan (2009) MR2527432
6 D Calegari, D Zhuang, Stable W–length, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 145 MR2866929
7 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
8 M Hull, D Osin, Induced quasicocycles on groups with hyperbolically embedded subgroups, Algebr. Geom. Topol. 13 (2013) 2635 MR3116299
9 A Myasnikov, A Nikolaev, Verbal subgroups of hyperbolic groups have infinite width, J. Lond. Math. Soc. 90 (2014) 573 MR3263965
10 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
11 A H Rhemtulla, A problem of bounded expressibility in free products, Proc. Cambridge Philos. Soc. 64 (1968) 573 MR0225889
12 D Segal, Words: notes on verbal width in groups, 361, Cambridge Univ. Press (2009) MR2547644